Higher homotopy commutativity in localized groups.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 203-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
localized groups, higher homotopy commutativity, compact, simple Lie group, -space, loop space
@article{MZ_1995__219_2_174767,
author = {Laia Sa\"umell},
title = {Higher homotopy commutativity in localized groups.},
journal = {Mathematische Zeitschrift},
pages = {203--214},
year = {1995},
volume = {219},
number = {2},
zbl = {0821.55009},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174767/}
}
Laia Saümell. Higher homotopy commutativity in localized groups.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 203-214. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174767/